# SDR CA080109004

- Difficulty date: January 8, 2008
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Boeing 727247
- Aircraft time: 66,426 hours
- Engine: Pwa JT8D15
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: H1010153
- Condition: Faulted
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) FLIGHT WAS DEPARTING AND THEN DURING THE TAKEOFF ROLL, THE CREW SELECTED THE LANDING GEAR UP. WHEN THE GEAR HAD CYCLED UP THERE REMAINED A RED NOSE GEAR UNSAFE LIGHT. THE CREW CYCLED THE LANDING GEAR 3 TIMES BEFORE THE UNSAFE LIGHT EVENTUALLY WENT OUT. THE AIRCRAFT RETURNED TO THE RAMP AND THE SYSTEM IS BEING TROUBLESHOT. THIS SDR WILL BE UPDATED WHEN A RECTIFICATION IS ESTABLISHED. (TC NR 20080109004)
